# SDR ASOA2016052714965

- Difficulty date: May 27, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER AISLE SEAT TRACK, LBL9.00 FROM FS 364.00 TO 409.00 HAS EVIDENCE OF SURFACE CORROSION AND PITTING IN SEVERAL LOCATIONS.  LEFT CENTER AISLE SEAT TRACK, LBL 9.00 FROM FS 364.00 TO FS 409.00.  REMOVED REF AMM 53-01-11-000-802.  LEFT CENTER AISLE SEAT TRACK, LBL 9.00 FROM FS 364.0 TO 409.0 INSTALLED REF AMM 53-01-11-400-802.  LOCATED AND DRILLED NEW SEAT TRACK ON LBL 9.00 FROM FS 364.0 TO 409.0 REF SRM 51-40-11.
